My husband (93) has dementia and anal cancer. He has been losing he beautiful white head of hair. Suggestions?

Follow
Share

His namenda was changed to 1 28mg a day in lieu of 2 10mg a day. With doctors permission I have changed that back to 2 10mg. Hair is still coming out so I had his thyroid check and that was good. He is not being treated for cancer other than short duration of radiation in May for two weeks. His body is breaking down and he mentioned dying soon. Any suggestions.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
4

Answers

Show:
He is on Hospice now and yes to the radiation was near him testicles. As mention he has Anal Cancer. No he has never had Chemo. Yesterday he had a TIA in a restaurant which was unsettling but he came around in about 5 mins. I was able to finally got him home and the hospice nurse was waiting for me and help very much getting him in the house and cleaned up. His blood pressure was low and I am to take it every day. I might add that he wondered last night trying to go some where in the car, never did figure that one out, hasn't driven for 6 years or more.
Helpful Answer (1)
Report

I'm not sure what your question is? Are you concerned that his hair loss is a symptom of something serious that his doctor is overlooking? Or are you concerned that he is dying and you want suggestions for making him comfortable and free of anxiety? Has Hospice been mentioned as an option yet? This must be so hard to watch him decline. (((((Hugs))))) to you both.
Helpful Answer (0)
Report

Namenda does not make hair fall out, but chemo will. Are you sure he never took chemotherapy? As for the radiation, if it was near the testicles, yes there could be testosterone loss and thinning of all body hair.
Helpful Answer (1)
Report

My Mom is 98 and I noticed this year her hair has thinned out a lot. I think it is just something that is age related or inherited from a parent, grandparent or great-grandparent.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions